# SDR 07FDEA04019

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610669
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON FRAME 13, STRG 14 LT, FUSELAGE NOSE SECTION.  THE REINFORCEMENT REPAIR ANGLE AT FRAME SEGMENT WAS CHAFED AND AFTER REWORK OUT OF LIMIT.  REPAIR PERFORMED BY INSTALLING NEW REPAIR ANGLE AT OLD REPAIR AS PER PRINCIPLE IN SRM 53-10-13.
